# SDR GTIA2023092237494

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,390 hours, 4,264 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT (DIRTY SOCK SMELL) ON DESCENT THRU 10,000 APU OFF. BOTH PACKS ON, POWER HAD JUST GONE TO IDLE. -INSPECTED FOUND PACK 1  CAUSE OF ODOR IN TSM 05-50-81-803-A . NO OTHER ODOR PRESENT. SEE LOG PAGE 3330506-2 FOR CORRECTIVE ACTION.
